Alert archive / Missouri / River Flood Warnings in 2022
River Flood Warning 98, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jul 26, 2022, 4:10 AM CDT for Saint Charles County, Missouri. It was in force for 21 days.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2022, 4:10 AM CDT (09:10 UTC)
- Expired
- Aug 16, 2022, 4:10 AM CDT
- In force
- 21 days
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Major
County Saint Charles County, MO
The radar
The St Louis radar (KLSX), 10 km from the middle of the area, began a volume at 09:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Dardenne Creek at St. Peters (DRCM7).
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 20 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05514860, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
660
WGUS43 KLSX 260910
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
410 AM CDT Tue Jul 26 2022
...The National Weather Service in St Louis MO has issued a Flood
Warning for the following rivers in Missouri...
Dardenne Creek at St. Peters.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions change.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC183-272115-
/O.NEW.KLSX.FL.W.0098.220726T0910Z-000000T0000Z/
/DRCM7.3.ER.220726T0837Z.220726T0900Z.000000T0000Z.UU/
410 AM CDT Tue Jul 26 2022
...FLOOD WARNING IN EFFECT FROM EARLY THIS MORNING UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Dardenne Creek at St. Peters.
* WHEN...From early this morning until further notice.
* IMPACTS...At 19.2 feet, Lone Wolff Park begins flooding just south
of Main Street/Highway C, just west of St. Peters.
* ADDITIONAL DETAILS...
- At 4:00 AM CDT Tuesday the stage was 18.8 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 4:00 AM CDT Tuesday was 18.8 feet.
- Forecast...Crest at 23.0 feet.
- Flood stage is 18.0 feet.
- Flood History...This crest compares to a previous crest of
18.8 feet on 03/31/2019.
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
3876 9062
$$
Glass5 follow-up statements
193
WGUS43 KLSX 261309
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
809 AM CDT Tue Jul 26 2022
...Forecast flooding changed to Major severity and increased in
duration for the following rivers in Missouri...
Dardenne Creek at St. Peters.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions change.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC183-280115-
/O.EXT.KLSX.FL.W.0098.000000T0000Z-220728T0928Z/
/DRCM7.3.ER.220726T0837Z.220726T1800Z.220727T0328Z.UU/
809 AM CDT Tue Jul 26 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY THURSDAY MORNING...
* WHAT...Moderate flooding is occurring and major flooding is
forecast.
* WHERE...Dardenne Creek at St. Peters.
* WHEN...Until early Thursday morning.
* IMPACTS...At 24.5 feet, University of Missouri Agricultural
Extension parking lot and greenhouse begins to flood near this
level.
* ADDITIONAL DETAILS...
- At 7:00 AM CDT Tuesday the stage was 22.6 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:00 AM CDT Tuesday was 22.6 feet.
- Forecast...The river is expected to rise to a crest of 24.3
feet this afternoon. It will then fall below flood stage late
this evening.
- Flood stage is 18.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Wed Thu Fri Sat Sun
Dardenne Creek
St. Peters 18.0 22.6 12.5 5.3 2.8 2.3 2.2
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
3876 9062
$$
Tilly278
WGUS83 KLSX 262005
FLSLSX
Flood Statement
National Weather Service St Louis MO
305 PM CDT Tue Jul 26 2022
...The Flood Warning continues for the following rivers in
Missouri...
Dardenne Creek at St. Peters.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions change.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC183-280815-
/O.CON.KLSX.FL.W.0098.000000T0000Z-220728T0928Z/
/DRCM7.3.ER.220726T0837Z.220726T1800Z.220727T0328Z.UU/
305 PM CDT Tue Jul 26 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY THURSDAY MORNING...
* WHAT...Moderate flooding is occurring and major flooding is
forecast.
* WHERE...Dardenne Creek at St. Peters.
* WHEN...Until early Thursday morning.
* IMPACTS...At 24.5 feet, University of Missouri Agricultural
Extension parking lot and greenhouse begins to flood near this
level.
* ADDITIONAL DETAILS...
- At 2:00 PM CDT Tuesday the stage was 23.5 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:00 AM CDT Tuesday was 22.6 feet.
- Forecast...The river is expected to rise to a crest of 24.3
feet this afternoon. It will then fall below flood stage late
this evening.
- Flood stage is 18.0 feet.
- Flood History...This crest compares to a previous crest of
24.0 feet on 12/27/2015.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Wed Thu Fri Sat Sun
Dardenne Creek
St. Peters 18.0 23.5 14.8 7.2 3.4 2.4 2.2
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
3876 9062
$$
Fuchs928
WGUS83 KLSX 270156
FLSLSX
Flood Statement
National Weather Service St Louis MO
856 PM CDT Tue Jul 26 2022
...The Flood Warning is extended for the following rivers in
Missouri...
Cuivre River at Old Monroe.
Cuivre River near Troy.
Dardenne Creek at St. Peters.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions change.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-281400-
/O.EXT.KLSX.FL.W.0100.000000T0000Z-220730T0333Z/
/OMNM7.1.ER.220726T1840Z.220728T0000Z.220728T1533Z.NO/
856 PM CDT Tue Jul 26 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE FRIDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Cuivre River at Old Monroe.
* WHEN...Until late Friday evening.
* IMPACTS...At 27.0 feet, Right bank overflows.
* ADDITIONAL DETAILS...
- At 8:30 PM CDT Tuesday the stage was 25.5 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:30 PM CDT Tuesday was 25.5 feet.
- Forecast...The river is expected to rise to a crest of 26.8
feet tomorrow evening. It will then fall below flood stage
late Thursday morning.
- Flood stage is 24.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Thu Fri Sat Sun Mon
Cuivre River
Old Monroe 24.0 25.5 25.6 15.1 14.3 14.1 14.0
&&
LAT...LON 3892 9081 3894 9070 3892 9070 3890 9080
$$
MOC113-281400-
/O.EXT.KLSX.FL.W.0099.000000T0000Z-220729T0116Z/
/TRYM7.2.ER.220726T1352Z.220727T0600Z.220727T1916Z.NO/
856 PM CDT Tue Jul 26 2022
...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY EVENING...
* WHAT...Moderate flooding is occurring and moderate flooding is
forecast.
* WHERE...Cuivre River near Troy.
* WHEN...Until Thursday evening.
* IMPACTS...At 28.0 feet, Near this height, MoDoT will consider
closing U.S. Highway 61 at the Cuivre River bridge north of Troy
in both directions.
* ADDITIONAL DETAILS...
- At 8:30 PM CDT Tuesday the stage was 27.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:30 PM CDT Tuesday was 27.2 feet.
- Forecast...The river is expected to rise to a crest of 28.0
feet just after midnight tonight. It will then fall below
flood stage early tomorrow afternoon.
- Flood stage is 21.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Thu Fri Sat Sun Mon
Cuivre River
Troy 21.0 27.2 9.8 6.5 6.0 6.0 5.9
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$
MOC183-281330-
/O.EXT.KLSX.FL.W.0098.000000T0000Z-220728T1321Z/
/DRCM7.2.ER.220726T0837Z.220726T1800Z.220727T0721Z.UU/
856 PM CDT Tue Jul 26 2022
...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY MORNING...
* WHAT...Moderate flooding is occurring and minor flooding is
forecast.
* WHERE...Dardenne Creek at St. Peters.
* WHEN...Until Thursday morning.
* IMPACTS...At 22.5 feet, Near this level the agricultural levee
between the creek and Highway C becomes overtopped, flooding
Highway C and the cropland to the northwest of Highway C.
* ADDITIONAL DETAILS...
- At 8:00 PM CDT Tuesday the stage was 22.7 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:00 PM CDT Tuesday was 23.5 feet.
- Forecast...The river is expected to fall below flood stage
just after midnight tonight and continue falling to 2.1 feet
Monday evening.
- Flood stage is 18.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Thu Fri Sat Sun Mon
Dardenne Creek
St. Peters 18.0 22.7 7.9 3.5 2.4 2.2 2.1
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
3876 9062
$$
Elmore734
WGUS83 KLSX 271334
FLSLSX
Flood Statement
National Weather Service St Louis MO
834 AM CDT Wed Jul 27 2022
...The Flood Warning is extended for the following rivers in
Missouri...
Dardenne Creek at St. Peters.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC183-281915-
/O.EXT.KLSX.FL.W.0098.000000T0000Z-220728T1905Z/
/DRCM7.2.ER.220726T0837Z.220726T1800Z.220727T1305Z.UU/
834 AM CDT Wed Jul 27 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...
* WHAT...Minor flooding is occurring.
* WHERE...Dardenne Creek at St. Peters.
* WHEN...Until early tomorrow afternoon.
* IMPACTS...At 19.2 feet, Lone Wolff Park begins flooding just south
of Main Street/Highway C, just west of St. Peters.
* ADDITIONAL DETAILS...
- At 8:00 AM CDT Wednesday the stage was 18.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:00 AM CDT Wednesday was 23.5 feet.
- Forecast...The river is expected to fall to 2.5 feet Tuesday
morning.
- Flood stage is 18.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Thu Fri Sat Sun Mon
Dardenne Creek
St. Peters 18.0 18.0 12.2 5.2 2.8 2.6 2.5
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
3876 9062
$$
Pfahler613
WGUS83 KLSX 280150
FLSLSX
Flood Statement
National Weather Service St Louis MO
850 PM CDT Wed Jul 27 2022
...The Flood Warning is cancelled for the following rivers in
Missouri...
Cuivre River near Troy.
Dardenne Creek at St. Peters.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
MOC113-280300-
/O.CAN.KLSX.FL.W.0099.000000T0000Z-220728T0150Z/
/TRYM7.2.ER.220726T1352Z.220727T0430Z.220727T1935Z.NO/
850 PM CDT Wed Jul 27 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Cuivre River near Troy.
* ADDITIONAL DETAILS...
- At 8:30 PM CDT Wednesday the stage was 14.6 feet.
- Forecast...The river is expected to fall to 5.8 feet
Wednesday evening.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Fri Sat Sun Mon Tue
Cuivre River
Troy 21.0 14.6 6.8 6.2 6.0 5.9 5.9
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$
MOC183-280300-
/O.CAN.KLSX.FL.W.0098.000000T0000Z-220728T0150Z/
/DRCM7.2.ER.220726T0837Z.220726T1800Z.220727T2220Z.UU/
850 PM CDT Wed Jul 27 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Dardenne Creek at St. Peters.
* ADDITIONAL DETAILS...
- At 8:00 PM CDT Wednesday the stage was 16.5 feet.
- Forecast...The river is expected to fall to 2.1 feet Tuesday
evening.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Fri Sat Sun Mon Tue
Dardenne Creek
St. Peters 18.0 16.5 4.7 3.6 2.4 2.2 2.1
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
3876 9062
$$
BSHWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jul 26, 4:02 AM CDT, 8 minutes earlier.
Area forecast discussion, Jul 26, 4:02 AM CDT, 8 minutes before
Area Forecast Discussion National Weather Service Saint Louis MO 402 AM CDT Tue Jul 26 2022 .SHORT TERM... (Through Late Wednesday Afternoon) Issued at 401 AM CDT Tue Jul 26 2022 Active weather has unfolded and continues to play out through the region this morning. The pattern will remain active through the period with several items to address: 1) Thunderstorms have been training from sections of central and northeast Missouri, southeastward through east-central Missouri and into southwest Illinois. 2) Sections of southeast Missouri and southwest Illinois will clear enough this afternoon to allow temperatures to climb into the 90s, coupled with higher dewpoints that will result in heat index values above 105 degrees. 3) Isolated afternoon and evening thunderstorms over southeast Missouri and southwest Illinois could become strong to severe. 4) Additional showers and thunderstorms are expected to develop late tonight into early Wednesday, some of which could result in locally heavy rainfall. The initial threat stems from what is becoming an increasingly serious flash flooding situation across the region. Radar analysis shows a line of convection extending east to west from interior sections of Illinois through east-central Missouri back through northwest Missouri. Thunderstorms are embedded within the line, especially at the southern most edge of the activity. This coincides along a mid-level CAPE gradient in conjunction with strong mid-level warm air advection that is advancing southwest to northeast on a 40- 50 knot LLJ, overtop a surface stationary boundary that extends across sections of southern Missouri and Illinois. Bufkit overviews show warm cloud depths of 12k-14k feet or so along with SPC meso analysis depicting a broad area of PWATs ranging from 2.00 to 2.40 inches. This has given rise to very heavy rainfall with widespread amounts ranging from 1 to 4 inches. Localized rates of 2-3 inches per hour have been noted with localized totals of 5-7+ inches being reported in a line from Mexico, MO through the St. Louis Metro. Despite dry weather, much of this is more than overcoming what was originally high flash flood guidance thresholds. Convection extends back through northwest Missouri with westerly propagation vectors over northern Missouri turning southeast over the eastern sections of the state. Activity is likely to continue through mid-morning until the LLJ begins to wane and mid-level lift evacuates between 13z and 15z. Until then, anyone traveling this morning should be advised that many roadways have been reported to having standing water with additional rain potentially worsening conditions until activity weakens. As this initial round weakens/exits to the east from mid to late morning, the focus will begin to shift toward the south. The aforementioned stationary boundary begins to lift northeast as a warm front from early to mid-afternoon. South of the front, cloud cover will not be as thick and will even clear out enough to allow temperatures to climb into the 90s. The combination of warmth and dewpoints in the 70s will result in heat index values peaking between 105-107 degrees over southeast Missouri and far southwest Illinois. A heat advisory has been issued for the affected locations and will run through 00z this evening. The caveat with the heat will be the potential for isolated afternoon and evening thunderstorms. As the stationary boundary lifts north as a warm front, it will draw higher surface moisture northward with dewpoints in the 70s. SBCAPE values over southeast Missouri climb to 3,000+ J/kg with low level lapse rates of 8-9C. While this will support isolated to perhaps widely scattered thunderstorms, marginal 0-6 km shear of around 25 knots will limit their organization. Mid-level lapse rates are modest at 6-7C. Therefore, there will likely be a quick window from 20z to 02z, when isolated thunderstorms could become strong to severe with damaging wind gusts being the main threat. Hail is also possible, but with the depth of the warmth, damaging hail will likely be harder to come by. Another round of rainfall is expected late tonight into early Wednesday. Current thinking is that the warm front will stall once again in a general east/west orientation south of I-70. Though CAMs are slightly different in exact placement, the general consensus is for the showers and thunderstorms to line up in an area along and just south of I-70. The difference with this round is that mid-level flow turns more westerly with a more compact LLJ speed max positioned over central Missouri with a weak upper level trough extending southwest of the broader upper low well to the north. This should help shunt the mid-level disturbance eastward through early Wednesday with a more localize heavy rain threat. Nonetheless, should heavy rain fall over locations that already received rainfall this morning, flooding thresholds will be much lower. This will have to be monitored as the forecast pans out. Beyond this wave, yet additional isolated thunderstorms will be possible during the day Wednesday. Isolated strong/severe potential exists, but will likely be conditional based on how things recover behind the exiting morning convection. Maples .LONG TERM... (Wednesday through Next Monday) Issued at 245 PM CDT Mon Jul 25 2022 Active pattern will persist through the rest of the work week with several rounds of showers and storms. On Wednesday a more vigorous shortwave will slide through the region with the best chances of showers and storms Wednesday night through Thursday, mainly along and south of I-70. Even though the weekend looks dry, at least on Saturday, the latest ECMWF as well as ensembles are indicating rain chances returning to the region by Sunday. For now stuck with the NBM solution with chance POPs Sunday through Monday. Byrd && .AVIATION... (For the 06z TAFs through 06z Tuesday Night) Issued at 1059 PM CDT Mon Jul 25 2022 Showers and thunderstorms have developed over central Missouri and are moving northeast through central and east-central Missouri. As the low level jet ramps up tonight and provides additional forcing for precipitation, this convection is expected to continue through the overnight hours and into Tuesday morning. All terminals are forecast to be impacted by at least showers by morning, with KUIN, KCOU, KSUS, and KSTL with TEMPO groups for thunder. KJEF and KCPS were left out of this because of their positions south of where thunderstorms are expected to flourish. The best chance to see heavy rain and thunderstorms is early morning Tuesday, with mention of showers being taken out of the TAFs by late morning/early afternoon. Jaja && .PRELIMINARY POINT TEMPS/POPS... Saint Louis 89 75 88 74 / 80 70 50 50 Quincy 80 70 84 68 / 70 30 30 30 Columbia 90 71 88 71 / 40 70 50 50 Jefferson City 91 72 89 72 / 30 70 50 50 Salem 86 74 85 71 / 90 60 60 60 Farmington 94 74 89 71 / 30 50 50 70 && .LSX WATCHES/WARNINGS/ADVISORIES... MO...IL...&& WFO LSX
Hazardous weather outlook, Jul 25, 2:59 PM CDT, 13 hours 11 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 259 PM CDT Mon Jul 25 2022 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-261200- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 259 PM CDT Mon Jul 25 2022 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Thunderstorms are likely tonight, including the potential for very heavy rainfall and flooding. This threat is highest across sections of northeast Missouri into west-central Illinois, where a flash flood watch is in effect from 10PM this evening through 9AM Tuesday. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a chance of thunderstorms over parts of the area each day. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report rainfall amounts in excess of an inch or any flooding, if observed, to the National Weather Service. Byrd
In the hours before
Local storm report, Jul 26, 3:43 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
343 AM CDT TUE JUL 26 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 AM FLASH FLOOD UNIVERSITY CITY 38.67N 90.33W
07/26/2022 ST. LOUIS MO LAW ENFORCEMENT
WATER RESCUE WITH VEHICLE STRANDED IN
FLOODED ROAD AT WILSON AVE AND BURCH LN NEAR
THE RIVER DES PERES.
&&Local storm report, Jul 26, 3:46 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
346 AM CDT TUE JUL 26 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM HEAVY RAIN 1 SE SAINT PETERS 38.77N 90.59W
07/26/2022 M7.68 INCH ST. CHARLES MO NWS EMPLOYEE
&&
CVKINGLocal storm report, Jul 26, 3:49 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
349 AM CDT TUE JUL 26 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 AM HEAVY RAIN 1 SW FERGUSON 38.74N 90.30W
07/26/2022 M3.39 INCH ST. LOUIS MO PUBLIC
&&Local storm report, Jul 26, 4:01 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
401 AM CDT TUE JUL 26 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 AM HEAVY RAIN SAINT PETERS 38.78N 90.60W
07/26/2022 M6.90 INCH ST. CHARLES MO AMATEUR RADIO
&&
CVKINGLocal storm report, Jul 26, 4:04 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
404 AM CDT TUE JUL 26 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 AM FLASH FLOOD 2 WSW SAINT ANN 38.72N 90.43W
07/26/2022 ST. LOUIS MO AMATEUR RADIO
FEE FEE ROAD AND ADIE ROAD, ALONG WITH
WELSCH INDUSTRIAL CT AND LACKLAND - WATER
OVER THE ROADWAYS WITH VEHICLES IN THE
WATER.
&&
CVKINGLocal storm report, Jul 26, 4:10 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
410 AM CDT TUE JUL 26 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 AM HEAVY RAIN 1 SSE SAINT PAUL 38.84N 90.74W
07/26/2022 M9.00 INCH ST. CHARLES MO TRAINED SPOTTER
&&
CVKINGThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 12:40 AM CDT | Areal Flood Advisory | LSX | Audrain, Boone, Callaway, Montgomery | 23 min |
| Jul 26, 1:03 AM CDT | Flash Flood Warning | LSX | Audrain, Boone, Callaway, Montgomery | 6 hr |
| Jul 26, 1:16 AM CDT | Flash Flood Warning | LSX | Lincoln, Saint Charles, Warren | 6 hr |
| Jul 26, 1:45 AM CDT | Areal Flood Advisory | LSX | Saint Charles, Saint Louis, City of Saint Louis | 19 min |
| Jul 26, 2:04 AM CDT | Flash Flood Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 6 hr |
| Jul 26, 2:42 AM CDT | Heat Advisory | LSX | Crawford, Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more | 8 hr |
| Jul 26, 3:36 AM CDT | Flash Flood Warning | LSX | Saint Louis, City of Saint Louis | 8 hr |
| Jul 26, 5:52 AM CDT | River Flood Warning | LSX | Lincoln | 53 hr |
| Jul 26, 7:03 AM CDT | Areal Flood Warning | LSX | Audrain, Boone, Callaway, Montgomery | 8 hr |
| Jul 26, 7:21 AM CDT | Flash Flood Warning | LSX | Lincoln, Saint Charles, Warren | 5 hr |
| Jul 26, 11:41 AM CDT | Areal Flood Warning | LSX | Saint Louis, City of Saint Louis | 4 hr |
| Jul 26, 12:07 PM CDT | River Flood Warning | LSX | Lincoln | 20 hr |
| Jul 26, 12:09 PM CDT | Areal Flood Warning | LSX | Lincoln, Saint Charles, Warren | 4 hr |
Nearby
River Flood Warnings in Missouri, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.